Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

I have a problem in the leg nerve that was expanding

hi this is srinivasulu, 26 i have a problem in the leg nerve that was expanding can u tell me what is the problem there is no pain but it was exapnding from past 7 years that was gone increasing and it spread up to 15 centi meters send me the details with images for conformation
Asked On : Wed, 17 Mar 2010
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response

it could neruofibroma.

Answered: Sun, 4 Apr 2010
General & Family Physician Dr. Radhika Thyagaraju's  Response
it is a varicose vein as nerves do not expand like that unless it is neuroma or a fibroma. I would advise you to get a duplex doppler scan of both the legs as early as possible and consult a vascular surgeon in this regard. Also avoid self medications and avoid trauma to the leg. In case you notice pain or sweeling call your emergency number. I hope i have answered your query. Take care
Answered: Tue, 29 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor